| Model Number |
72404282 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Inflation Problem (1310); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the reservoir of this inflatable penile prosthesis (ipp) had fluid loss.The ipp was not inflating.It was noticed that the device did not have rigidity.The device is still implanted, and a surgery will be performed.No patient complications reported.
Event or Problem Description
Additional Manufacturer Narrative
D4.Concomitant product udi for reservoir is (b)(4).